# SDR SWIA201642479

- Difficulty date: August 23, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170200LR
- Aircraft time: 4,469 hours, 2,355 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Overpressured
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVER PRESSURE DIVERTED.  CREW FOLLOWED QRH.  EMERGENCY DECLARED.  COMPLIED WITH SERVICE LETTER SNL 170-36-0021.
